# SDR DU4R2009287

- Difficulty date: January 8, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- Aircraft time: 51,617 hours, 19,877 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N80602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 318002  N/R 35725 DURING SCHEDULED INSPECTION, FOUND CORROSION ON LOWER KEEL BEAM CHORD IN RT WW AT BS 1060.
